| Catalog Number |
966520 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that sigma femoral impactor handle attachment ring broke off during impaction.
Event or Problem Description
Additional information was received and states that: a.Did the instrument break into two or more pieces? yes.B.If depuy synthes instrumentation broke during surgery, were all pieces retrieved from the patient? yes.C.Was surgery time extended due to a depuy synthes product? if yes, how long? no.D.Was/were there any adverse consequence/s that affected the patient because of the reported event? no.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.